Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor-update not2late4u

Posted by dancingstar on January 13, 2005, at 23:42:00

In reply to Re: Renee Tapering Off Effexor-update, posted by not2late4u on January 13, 2005, at 2:09:37

Renee,

I am glad that you are feeling a little better. I am clear about why some, like those with cancer, are willing to accept the side effects of Effexor, but I would like to understand why others without debilitating illnesses or severe depression feel that side effects like fatigue, sweating, weight gain, and difficult withdrawal are acceptable.

If you don't want to, you don't have to answer here. If you begin to feel better, and you are willing to, maybe you can either post it somewhere on this site or send me an email to help me to better understand.

Thanks very much,
Bebe0217@aol.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438006
URL: http://www.dr-bob.org/babble/20050113/msgs/441979.html